Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 5, Issue 1


Published
on

January 1, 2017


Pages

57-62


DOI

Article

On Convex Structures in Pseudo Metric Spaces and Fixed Point Theorems

Check for updates


Authors

Muhammad Nazam* Affiliation:
Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
, Muhammad Arshad Affiliation:
Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan
and Aftab Hussain Affiliation:
Department of Mathematical Sciences, Lahore Leads University, Lahore -54000, Pakistan; Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan


Abstract

In this paper, we introduce convex pseudo metric space and illustrate this concept with an example, we discuss properties of convex structures in pseudo metric spaces. We apply these properties to obtain fixed point theorems in complete pseudo metric spaces. We present an example of convex structure.


Keywords

Fixed point, complete pseudo metric space, convex structure


Citation

Nazam, M., Arshad, M., & Hussain, A. (2017). On convex structures in pseudo metric spaces and fixed point theorems. Journal of Analysis & Number Theory, 5(1), 57–62. https://doi.org/10.18576/jant/050109

Published by: Engineering Journals

Engineering Journals Logo